Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling stomach pain, back pain and loss of energy. Test showed pus in urine. Worrisome

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My 17 yr old daughter has not felt well for over 1 month. She has loss of energy, stomach pain and back/neck pain also. She went to the doctor and results were some pus in her urine. Blood tests for kidney infection/STDs were all negative. She is not sexually active. No fever.
Posted Sat, 8 Dec 2012 in Abdominal Pain
Answered by Dr. Ram Choudhary 11 minutes later
Thanks for posting your query.
Your daughter is quite workaholic I think!
She is having a simple urinary tract infection and should have consulted the clinician soon, one month in disease is a high time.
It is good that her UTI did not spread to involve the kidneys or to spill in blood.
She should visit the physician to get antibiotics prescribed, the dose regimen your doctor would know. The aches and pains are the symptoms of untreated infection leading to malaise. She should take liberal intake of fluids.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Feeling stomach pain, back pain and loss of energy. Test showed pus in urine. Worrisome 12 minutes later
At the first doctors visit my daughter was prescribed a 3 day dose of anti-biotics. 5 days later she vomited again and stil did not feel healthy. She was then prescribed 5 different antibiotics. This has been 3 days ago. When should she start to feel improvement? And Yes I have asked her to quit one job but she loves to work at both places. She is studying to be a high school English Teacher also. She eats healthy and weight is in very normal ranges.
Answered by Dr. Ram Choudhary 1 hour later
Welcome back to Healthcare Magic Physician's Desk!
5 different antibiotics! I would not believe it, no doctor on earth would do that!
I think you have misunderstood the treatment, there may be 5medicines like paracetamol, antiemetics, and offcourse antibiotics.
She should get antiemetic regularly along with a proton pump inhibitor anti acidity drug and antibiotics. She should take the medicines in close supervision and should report back if vomits the drugs.
If too much malaise then she should take paracetamol 500mg as required.
She should start making improvement within 3-4 days of antibiotics and she must ensure rest. Doing jobs would hamper getting better.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor